# SDR AALA20180105007

- Difficulty date: January 4, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29574
- Aircraft time: 15,701 hours, 6,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02019241005
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. G2 EPL LIGHT ASSEMBLY DAMAGED. REMOVED DAMAGED EMERGENCY LIGHT ASSEMBLY AND SHROUD AT G2 GALLEY AND REPLACED WITH NEW EMERGENCY LIGHT ASSEMBLY AND SHROUD PER SWPM 20-30-12. PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHT PER AMM 33-51-00. OPERATIONS CHECK NORMAL.
